# SDR RAIA00401016

- Difficulty date: January 16, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 161 hours, 141 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: MPEV30086
- Part serial: MX668624
- Condition: Inoperative
- Location: Hyd System
- Part time: 160 hours, 140 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

8000-STL- LEFT ELECTRIC HYDRAULIC PUMP FAIL INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 1 ELECTRIC HYD PUMP.
